# SDR R61A20170423320

- Difficulty date: April 23, 2017
- Submitted: April 23, 2017
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 23,744 hours, 18,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, MAJOR DENT FWD FUSELAGE FWD OF FR03, OTBD OF STG 28R AND PREVIOUS REPAIR DOUBLER COMPLETE: REMOVED DAMAGED DOUBLER ON FWD FUSELAGE LOWER SKIN AROUND FR 03 BETWEEN STGR 26R/-26L, FABRICATED AND INSTALLED NEW DOUBLER WITH EXISTING FILLERS REF ETD2010-170/01318 REV H.
